Urine Is Green?

Illustration of Urine Is Green?
Illustration: Urine Is Green?

Why is this green urine dock? Usually my urine is red because of the side effects of rifampicin, but today the color is not as usual.

1 Answer:

Hello Mark,

Thank you for the question.

Changing the color of urine can be caused by many factors, especially from what we consume, because certain foods have pigments or food coloring that can affect the color of our urine, as well as the drugs we consume, as well as other medical conditions that we have . Basically this will take place temporarily, and tends to be harmless, unless the discoloration cannot be explained and lasts for days or weeks.

The following are common causes of urine that turn green:

 Eat foods that have green or blue coloring, or eat vegetables like asparagus. Take drugs such as propofol anesthetics, drugs to treat stomach acids such as cimetidine, and anti-depressant drugs such as amitriptyline. The side effects of these drugs are not dangerous. Urinary tract infections. In addition, related to tuberculosis or TB treatment that you are currently undergoing, basically TB treatment needs to be monitored properly for 6 months of treatment, and if not taken regularly and regularly will increase the risk of drug resistance so that TB will be more difficult to treat. In the advanced phase, TB drugs are taken 3 times a week or 2 days. If you forget to take only one dose of medication or in case you forget about your medication schedule once, it can still be tolerated. However, if this happens more than once, you should consult with the doctor who treats you for further management.

The following are tips for increasing compliance with taking TB medicine regularly and routinely as recommended:

 Take medicine at the same time / hour every day. Use a watch to be able to monitor the time, or set an alarm on the day / hour you have to take medication. Use a daily pill box and fill in the box according to your schedule for taking medicine. Use a calendar / pocket book to record / check your medication schedule. Put your medicines in the same place so you don't forget. Ask the help of the closest person to remind you to take medicine when it's time. Never stop taking medication even though you have no complaints. Regular control to the doctor to check TB germs again. Hope it helps and hopefully get well soon :)

Regards.

: by

Related Question

Rules For Using Antibiotics Even If A Cold Cough Has Healed?

Rules For Using Antibiotics Even If A Cold Cough Has Healed?

(8 months ago)

Hello my child is sick from a cold from the doctor and still has cold cough medicine and cotrimoxajole … the cold medicine is already good … why the anti-biotok must ru... Read more

Is It Safe If 8-month-old Babies Defecate Frequently?

Is It Safe If 8-month-old Babies Defecate Frequently?

(10 months ago)

Good night … I want to ask my 8-month-old child, 2 days, this chapter is more than once a day even though it is usually once a day or 2 days … and earlier, almost 5 tim... Read more

Breathing Down And Right Abdominal Pain To The Back Waist?

Breathing Down And Right Abdominal Pain To The Back Waist?

(12 months ago)

Good morning. I just experienced an unpleasant incident (online) and then my body’s reaction suddenly breath hunted and the abdomen / right waist was very painful, when I typ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *